Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A New Treatment for Some Periodic Schrodinger Operators I: The Eigenvalue

Texto completo
Autor(es):
He, Wei
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: COMMUNICATIONS IN THEORETICAL PHYSICS; v. 69, n. 2, p. 115-126, FEB 2018.
Citações Web of Science: 1
Resumo

We study the problem of how the Floquet property manifests for periodic Schrodinger operators, which are known to have multiple of asymptotic spectral solutions. The main conclusions are made for elliptic potentials, we demonstrate that for each period of the elliptic function there is a relation about the Floquet exponent and the monodromy of wave function. Among them there are two relations not explained by the classical Floquet theory. These relations produce both old and new asymptotic solutions consistent with results already known. (AU)

Processo FAPESP: 11/21812-8 - Teoria quântica de campos e sistemas integráveis
Beneficiário:Wei He
Linha de fomento: Bolsas no Brasil - Pós-Doutorado